# SDR CALA2021120102232

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 63,523 hours, 21,770 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 142147
- Condition: Inoperative
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT LIGHT ON REPLACED ANTISKID CONTROL UNIT REF AMM  32-42-21-400-801 OPS CHECK NORMAL REPLACED CONTROL UNIT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1173718  SN OFF 0230 CONTROL, AUTOBR  OFF 29-3242-9-0002 0230 ON 29-3242-9-0002 3124
